# SDR 03FDEA00192

- Difficulty date: March 3, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-011) ON TOP OF UPPER LOBE FLOORBEAM AT BS 620, RBL 3, TO RBL 23.  CORROSION AT BS 620, WL 208, RBL 3 TO RBL 23 DETERMINED TO BE OUT OF LIMITS IAW B727, SRM 53-10-1 FIG 4.  REMOVED UPPER CHORD OF BEAM FROM LBL 32 TO RBL 36.5.  FABRICATED REPAIR PARTS.  INSTALLED REPAIR PARTS.  ALL WORK ACCOMPLISHED IAW B727 SRM 53-10-1, 53-10-8, 51-10-2 & 51-20-4.
